# SDR KCSA071162

- Difficulty date: April 21, 2007
- Submitted: April 21, 2007
- Operation: Air carrier
- Aircraft: N704CK
- Make and model: Boeing 747209F
- Aircraft serial: 22299
- Aircraft time: 105,589 hours, 19,994 cycles
- Engine: Pwa JT9D7R4G2
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 70031230
- Part serial: 007
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ABOVE RT UPPER DECK ESCAPE DOOR IS INOP.
